# SDR DHL2007786527

- Difficulty date: March 15, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron Tab
- Component: Aileron Tab
- Component part number: 652172641K
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD AILERON TAB WBL 535 AND 567, T/E IS DEBONDED TWO PLACES.  REMOVED LEFT OUTBD AILERON TAB IAW B727 M/M 27-10-41 AND WEIGH BEFORE REPAIR IS 3.9 LBS IAW B727 SRM 51-80-06, FIG 2.  REMOVED DELAMINATION AREA 38.5" BY 5", CLEANED AND PREPPED REPAIR AREA IAW B727 SRM 51-40-20, PARA 7, FIG 3/7 AND 51-40-24, FIG 3.  FABRICATED SKIN FROM 2024T3, 38.5" BY 5' BY .010 AND DOUBLER FROM 2024T3, 8" BY 5' BY .010.  ANODIZED, PRIMED AND APPLIED ADHESIVE FILM IAW B727 SRM 51-40-20, PARA 8,14,15,18 AND 57-50-2, FIG 8.  INSTALLED DOUBLER AND SKIN, CURED REPAIR AREA IAW B727 SRM 51-40-20, PARA 20.  FINISHED REPAIR AREA IAW B727 SRM 51-40-20, PARA 22 AND 51-40-24, FIG 3.  REWEIGH AFTER REPAIR 3.76 LBS, REBALANCE NOT REQUIR
